# SDR SCNA20211215100

- Difficulty date: December 7, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8
- Aircraft serial: 39952
- Aircraft time: 22,124 hours, 7,254 cycles
- System (JASC): 2140 · Heating System
- Part: Drain Mast
- Condition: Inoperative
- Location: Heater
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER DESCENDING TO FL 280 FLIGHT ATTENDANTS NOTICED A VIBRATION THAT STARTED A COUPLE OF ROWS AFTER THE EXIT ROW. IT GOT WORSE TOWARDS THE AFT AND WAS WORSE AROUND THE L2 DOOR. IT WAS LOUD AT TIMES AND COULD BE FELT IN THE FLOOR AND SEATS. FA SAYS VERY STRONG VIBRATION IN AFT GALLEY AND L2 DOOR AREA. WE WERE IN VERY LIGHT ICING AT 280 AND THE VIBRATION SEEMED TO GET BETTER AS WE SLOWED. FA ALSO NOTED RATTLING SOUND OUTSIDE OF L2 DOOR. RATTLE COULD BE FELT IN THE L2 DOOR AS WELL.THE RATTLE WAS DISCOVERED AS DESCENT STARTED AND FLOOR AND SEAT VIBRATION DIMINISHED. RATTLE AND VIBRATION CEASED ON FINAL APPROACH.   AMM 05-51-67 CONDITIONAL INSPECTION COMPLETED.  REF LOG 672324  FWD AND AFT DRAIN MAST HEATERS INOP ( DRAIN MAST HEATERS )  PERFORMED FWD AND AFT MAST HEATER GROUND AND AIR MODE TEST IAW AMM 30-71-00-720-801 MUST BE PERFORMED WITH EXTERNAL POWER, NOT APU POWER AS REFERENCED, OPS CHECK GOOD,
